# SDR MWEA99359

- Difficulty date: June 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N600ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45725
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 99582041
- Condition: Chafed
- Location: Bs 566
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FRAME AT STATION 566 HAS A CHAFE MARK JUST ABOVE CUSP LINE.  MTC FABRICATED REPAIR STRAP AND INSTALLED.
